# SDR SWIA201439701

- Difficulty date: October 2, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Distorted
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR SEAL RETAINER DISTORTED.  PERFORMED PERMANENT REPAIR TO CENTER BAGGAGE BAY DOOR SEAL RETAINER IAW REO.
